MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE VISION II DISPLAY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE VISION II DISPLAY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770176
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.He device has not been returned to the manufacturer, at this time, for evaluation.
 
Event or Problem Description
It was reported by the picc team that vision ii ultrasound system is shutting down without command even while being plugged into ac power.The system did shut down during a procedure, however, the picc team was able to reboot system and continue with procedure.

Brand Name
SITE-RITE VISION II DISPLAY
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7858217
Report Number3006260740-2018-02411
Device Sequence Number16622158
Product Code IYN
UDI-Device Identifier00801741125362
UDI-Public(01)00801741125362
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770176
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1